Hi Dr Lam,
Firstly, thank you for your generosity in donating so much of your time to this forum. You help so many people, and if it were not for your activity on this forum I would not have found your excellent website.
I am writing because I have experienced an extreme side effect of using an adrenal glandular supplement. It is Dr Ron's Adrenal with Cortex and Liver. I stand behind this product, even though I have personally reacted to this particular one, as he is making a product that is closer to it's original state than others (no stearates). I've also read testimonials on various forums where his products were really effective in helping people recover from adrenal fatigue, etc.
About 4 months ago I started dosing with a single capsule a day, slowly working up to 3 a day over several weeks. One day I had an extreme feeling similar to either inflammation or severe cramping on the sides of my diaphragm. It was so bad that I was buckled over in pain for half an hour until the pain subsided. I didn't link it to the capsules until it happened another two or three times. I realised it was happening about an hour after taking them. I thought I just needed to reduce the dose, but it happened again a few days ago on just one capsule. I had been off them for a couple of weeks, but wanted to see how a single cap would affect me.
Do you know what this pain was? I guess it was the adrenals, but what exactly was happening to bring it on? It was so sudden. One minute I was fine, then the next I felt the onset of the pain, and another minute later it hit with full force, and took half an hour to subside.
I have done some saliva samples today for an adrenal stress profile, so the lab results will let me know if it is even necessary to take the caps. I just assumed that my adrenals were in bad shape because of years of bad eating (lots of sugar), but further investigation is making me think I have hypothyroidism. For now though, I am just wanting an answer about that pain in the adrenals.
Alert Webmaster & Moderators|